Communications in Information and Systems

Volume 2 (2002)

Number 3

On robust $H_{\infty}$ control for nonlinear uncertain systems

Pages: 255 – 264



Guoping Lu (Department of Applied Mathematics, Nantong Institute of Technology, Nantong, Jiangsu, China)

Daniel W. C. Ho (Department of Mathematics, City University of Hong Kong)


This paper addresses robust $H_{\infty}$ control problems for nonlinear systems with parameter uncertainty. By using the technique of partition of unity, necessary and sufficient conditions for existence of strong robust $H_{\infty}$ dynamic compensators and static state feedback controllers are established in terms of nonlinear matrix inequality (NLMI) approach, respectively. These conditions reduce the robust $H_{\infty}$ control problems to a standard $H_{\infty}$ problem for an auxiliary nonlinear system.

Full Text (PDF format)